# SDR SWAA010856

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 10,805 hours, 7,199 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 83A8400
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT ELEVATOR TAB NR 1 HINGE BUSHINGS AND FITTING WORN.  REMOVED AND REPLACED NR 1 HINGE BOLT, BUSHINGS (P/N 183A8410) AND FITTING PER MM.
